# SDR QXEA0002866

- Difficulty date: October 10, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 6,882 hours, 9,687 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 360188100039035
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA- FAULT B FIRE DETECTION LIGHT ILLUMINATED.  REMOVED AND REPLACED NR 2 ENGINE LOOP B .  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
